Cross Reference Down

Odueke, A and Weir, GRS (2012). Triage in Forensic Accounting using Zipf's Law. Issues in Cybercrime, Security and Digtal Forensics. Edited by G. R. S. Weir and A. Al-Nemrat. Glasgow. University of Strathclyde Publishing. 2012. pp. 33-43.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Huang, SM, Yen, DC, Yang, LW and Hua, JS (2008). An investigation of Zipf's Law for fraud detection. Decision Support Systems 46(1), pp. 70-83. DOI:10.1016/j.dss.2008.05.003. View Complete Reference Online information Works that this work references Works that reference this work
Lanza, RB (2000). Using Digital Analysis To Detect Fraud: Review of the DATAS Statistical Analysis Tool. Journal of Forensic Accounting 1, pp. 291-296. ISSN/ISBN:1524-5586. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Tao, T (2009). Benfordís law, Zipfís law, and the Pareto distribution . Terence Tao's math blog site. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work